About this Journal Submit a Manuscript Table of Contents
Case Reports in Hematology
Volume 2012 (2012), Article ID 984986, 3 pages
http://dx.doi.org/10.1155/2012/984986
Case Report

Rituximab-Induced Coronary Vasospasm

1Department of Oncology, Niagara Health System, St. Catharines, ON, Canada L2R 2Z7
2Department of Medical Oncology & Hematology, Princess Margaret Hospital, Room 5-227, 610 University Avenue, Toronto, ON, Canada M5G 2M9

Received 1 March 2012; Accepted 12 April 2012

Academic Editors: M.-C. Kyrtsonis and P. Tsirigotis

Copyright © 2012 Linda Lee and Vishal Kukreti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Rituximab has improved the treatment of B-cell non-Hodgkin lymphomas. While it is generally well tolerated, serious adverse effects including infusion reactions with hemodynamic compromise and cardiac arrhythmias or ischemia are possible. We report a case of coronary vasospasm occurring during a rituximab infusion in a patient with minimal tumour burden and who had no cardiac risk factors. This case highlights that determination of the cause of ischemia is important and may identify some patients who can be successfully rechallenged.